# SDR DALA2022102406847

- Difficulty date: October 19, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 93,471 hours, 24,043 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6804 AD - AA - DISBONDED AREA OF 2.375IN LENGTH AND 1.25IN WIDTH WAS FOUND ON LOWER SKIN OF SLAT #2 AT OSS 675 APPROX. CORRECTIVE ACTION: SUMMARY OF NRC 00036:LOWER SKIN OF SLAT #2 AT OSS 675 APPROX WAS REPAIRED PER B757-200 S.R.M. (2459691)
